# SDR UALA2012032601912

- Difficulty date: March 25, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,834 hours, 9,640 cycles
- Engine: Pwa PW4056
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RT ENG EGT OVER TEMPED ON TAXI.  DEBRIEFED CREW AND THEY NOTED THAT THE RT EGT INDICATION PEGGED OUT AT 735 AT THRUST SETTING JUST ABOVE IDLE.  EGT WAS NOT FLUCTUATING AND APPEARED TO BE JUST STUCK AT THE HIGH END READING.  ALL OTHER ENGINE PARAMETERS WERE NORMAL. NR 2 ENGINE EGT HARNESS REPLACED. ACCOMPLISHED ENGINE RUN AT IDLE POWER AND AT 70% N2. EGT INDICATIONS NORMAL.
